# SDR SWAA2016042051122

- Difficulty date: March 9, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 46,019 hours, 28,108 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Post
- Part number: 589354
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND LOWER FASTENER HOLE IN RT SIDE E-F POST CRACKED.  REPAIRED POST IAW ACO.
